# SDR YENA2023112201440

- Difficulty date: November 17, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 76,943 hours, 27,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1692, LIR-JFK. 'REF L/P 3757835 ITEM # 2 L2 DOOR EMERG. CONTROL HANDLE VERY STIFF WHEN MOVED TO ARM/DISARMED POSITIONS; RE-ADJUSTED AFT L2 DOOR SLIDE GIRT BAR PLACEMENT. REF AMM 25-62-44-420-065-A. ALL OPS NORMAL.'
